Alert archive / Colorado / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 39, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Apr 20, 2005, 7:22 PM MDT for Weld County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2005, 7:22 PM MDT (01:22 UTC)
- Expired
- Apr 20, 2005, 8:01 PM MDT
- In force
- 39 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
County Weld County, CO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 563 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KBOU 210122 SVRBOU COC123-210200- /O.NEW.KBOU.SV.W.0039.050421T0122Z-050421T0200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 722 PM MDT WED APR 20 2005 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL WELD COUNTY IN NORTHEAST COLORADO * UNTIL 800 PM MDT * AT 720 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 5 MILES NORTHWEST OF KEENESBURG...OR ABOUT 21 MILES SOUTHEAST OF GREELEY...MOVING NORTHEAST AT 30 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROGGEN... RIVERSIDE RESERVOIR...PROSPECT VALLEY...MILTON RESERVOIR...LA SALLE...KERSEY...KEENESBURG...HUDSON...EVANS AND SOUTHEASTERN GREELEY. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 4039 10477 4001 10479 4001 10425 4039 10425 $$ KLEYLA
2 follow-up statements
000 WWUS55 KBOU 210143 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 743 PM MDT WED APR 20 2005 COC123-210200- /O.CON.KBOU.SV.W.0039.000000T0000Z-050421T0200Z/ WELD CO- 743 PM MDT WED APR 20 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 800 PM MDT FOR SOUTH CENTRAL WELD COUNTY... AT 739 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED OVER HUDSON...OR ABOUT 29 MILES SOUTH OF GREELEY...MOVING NORTHEAST AT 30 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROGGEN...RIVERSIDE RESERVOIR...PROSPECT VALLEY...MILTON RESERVOIR...LA SALLE...KERSEY...KEENESBURG AND HUDSON. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 4039 10477 4001 10479 4001 10425 4039 10425 $$ KLEYLA
000 WWUS55 KBOU 210201 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 801 PM MDT WED APR 20 2005 COC123-210211- /O.EXP.KBOU.SV.W.0039.000000T0000Z-050421T0200Z/ WELD CO- 801 PM MDT WED APR 20 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WELD COUNTY EXPIRED AT 800 PM MDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. LAT...LON 4039 10477 4001 10479 4001 10425 4039 10425 $$ KLEYLA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:00 PM MDT, 4 hours 22 minutes earlier.
Area forecast discussion, Apr 20, 3:00 PM MDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 300 PM MDT WED APR 20 2005 .SHORT TERM...STG INVERSION NR THE SFC HAS PUT THE BRAKES ON TSTMS THUS FAR THIS AFTERNOON. STG ELY FLOW WITH STGR THAN EXPECTED SFC GRADIENTS TO OUR NORTHEAST HAS KEPT THE LOW STUFF STREAMING INTO THE AREA FROM THE EAST. TEMPS HAVE BEEN STUCK IN THE 40S WHILE TEMPS IN THE LWR TO MID 50S ARE NECESSARY TO REACH CONVECTIVE TEMPS BASED ON RAISING A PARCEL FM THE SURFACE. MID LEVEL INVERSIONS ARE STREGTHENING BASED ON RECENT ACARS SNDGS NEAR DENVER. THIS IS ALL SUPPORTED BY THE FEW SHORT-LIVED CUMULUS WEVE SEEN DVLP THIS AFTN. STILL...CANNOT DISCOUNT THE POSSIBILITY OF SOME STORMS THIS EVENING DUE TO A STG AREA OF LIFT EVIDENT ON THE DIV-Q OMEGA GRIDS. THIS AREA WAS ABLE TO SPAWN SOME STORMS ON THE WEST SLOPE THIS MRNG...SO ONCE THIS AREA ROTATES INTO OUR AREA...SOME A FEW STORMS WL PRBLY ERUPT NR THE WY BORDER. BASED ON GOOD DIRECTIONAL SHEAR NR THE SFC...A COUPLE OF SVR STORMS PSBL...BUT NO LONGER ANTICIPATING A WDSPRD EVENT. WL RMV SVR WORDING IN UPCOMING ZONES AND GRAPHICAL FORECAST PRODUCTS. TMRW SHUD BE DRIER AS FLOW ALF AND AT THE SFC BECOMES QUITE STG FM THE NW. MDL CROSS SECTIONS INDG STG SUBSIDENCE ALG LEE SIDE OF MTNS AND WL RMV ALL POPS FM THE PLAINS...EXCEPT LARIMER COUNTY WHICH OFTEN GETS A FEW SHWRS FM STG NW FLOW ALF. TEMPS WL REBOUND INTO THE LWR 60S OVR MOST AREAS WHICH IS ABOUT NORMAL FOR THIS TIME OF YEAR. SOME MTN SHRASN PSBL...BUT NOTHING TOO SUBSTANTIAL. .LONG TERM...MODELS SHOW AN UPPER CLOSED LOW OVER CENTRAL NEBRASKA THURSDAY EVENING PUSHING EASTWARD. WEST-NORTHWESTERLY FLOW ALOFT IS PROGGED OVER THE CWA FROM THURSDAY NIGHT WELL INTO SATURDAY AS AN UPPER RIDGE AXIS PUSHES SLOWLY OUR WAY. THIS RIDGE AXIS MOVES OVER US SATURDAY NIGHT INTO EARLY SUNDAY. THE QG VERTICAL VELOCITY FIELDS SHOW WEAK DOWNWARD MOTION FOR THE FORECAST AREA THURSDAY NIGHT THROUGH EARLY SATURDAY AFTERNOON. BY SATURDAY NIGHT/SUNDAY MORNING UPWARD MOTION IS PROGGED. THE LOW LEVEL PRESSURE AND WIND FIELDS HAVE DECENT NORTHWESTERLY BOUNDARY LAYER FLOW PROGGED FOR THE FORECAST AREA THURSDAY NIGHT...THEN SOME UPSLOPE FRIDAY AFTERNOON AND EVENING. CROSS SECTIONS SHOW FAIRLY DECENT MOISTURE THURSDAY NIGHT INTO FRIDAY FOR MOST AREAS...THEN ITS PRETTY DRY THROUGH SATURDAY NIGHT. CONCERNING INSTABILITY...THERE IS NO CAPE TO BE FOUND IN THE PLAN VIEW OR ON FORECAST SOUNDINGS THURSDAY NIGHT THROUGH SATURDAY. CROSS SECTIONS SHOW FAIR AT BEAST POTENTIAL INSTABILITY THROUGH THESES PERIODS. LAPSE RATES ARE NOT VERY STEEP EITHER. THE NEXT TIME ANY THETA-E AXIS GETS INTO THE FORECAST AREA IS SATURDAY NIGHT/SUNDAY AND ITS PROGGED OVER CENTRAL COLORADO. THE ONLY POPS WILL BE THURSDAY NIGHT IN THE HIGH MOUNTAINS...AND ONLY LIMITED IN SATURDAY FOR SNOW SHOWERS. FOR TEMPERATURES... THICKNESS GRIDS HAVE ABOUT 1 TO 3 C COOLER THEN THURSDAY. BY SATURDAY A 4 TO 6 C WARM-UP IS INDICTED. FOR THE LAST FOUR DAYS...SUNDAY THROUGH WEDNESDAY...THE MAJORITY OF THE MODELS HAVE A WEAK UPPER TROUGH/CLOSED LOW IN THE VICINITY SUNDAY AND MONDAY. ON TUESDAY AND WEDNESDAY WEAK UPPER RIDGING IS OVER THE FORECAST AREA WITH NORTHWESTERLY FLOW ALOFT PROGGED. THERE IS ENOUGH MOISTURE AND SYNOPTIC SCALE ASCENT TO GO WITH OR LEAVE POPS GOING IN MOST AREAS THROUGH TUESDAY. TEMPERATURES LOOK TO BE AT OR JUST UNDER SEASONAL NORMALS. && .BOU...NONE. && RK2
Hazardous weather outlook, Apr 20, 10:58 AM MDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1058 AM MDT WED APR 20 2005 COZ030>051-211200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1058 AM MDT WED APR 20 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT STABLE CONDITIONS NEAR THE SURFACE WILL CONTINUE TO DELAY THE DEVELOPMENT OF THUNDERSTORMS THIS MORNING. HOWEVER...BY MID TO LATE AFTERNOON...A DISTURBANCE OVER WESTERN COLORADO WILL MOVE INTO THE AREA WHICH WILL ENABLE THE LOWER ATMOSPHERE TO BECOME UNSTABLE. DUE TO STRONG SHEAR AND MOISTURE ALOFT...THE STAGE WILL BE SET FOR SOME SEVERE THUNDERSTORM ACTIVITY. SOME STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND EVEN A BRIEF TORNADO. AT THIS TIME...IT APPEARS THE GREATEST THREAT OF SEVERE WEATHER WILL OCCUR NEAR THE WYOMING BORDER FROM LARIMER COUNTY ALL THE WAY TO SEDGWICK COUNTY. DUE TO THE FOG AND LOW CLOUDS...THE STORMS WILL NOT OCCUR UNTIL 5 PM OR SO THIS EVENING. THE STORMS WILL END BEFORE MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE NEXT DECENT CHANCE OF PRECIPITATION FOR THE FORECAST AREA WILL BE SUNDAY. THESE FAVORABLE CONDITIONS WILL CONTINUE INTO TUESDAY. SO SCATTERED TO ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR ALL THE FORECAST AREA SUNDAY THROUGH TUESDAY. THE HIGHER MOUNTAINS COULD SEE SNOW SHOWERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 5 PM.
In the hours before
Local storm report, Apr 20, 5:52 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
552 PM MDT WED APR 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 5 W DENVER INTERNATIONA 39.87N 104.77W
04/20/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
MOST HAIL PEA TO DIME SIZE.
0551 PM HAIL 11 SE ARAPAHOE PARK 39.51N 104.55W
04/20/2005 0.75 INCH ELBERT CO TRAINED SPOTTER
&&
RAYLocal storm report, Apr 20, 6:15 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
615 PM MDT WED APR 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 5 W DENVER INTERNATIONA 39.87N 104.77W
04/20/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
MOST HAIL PEA TO DIME SIZE.
0551 PM HAIL 11 SE ARAPAHOE PARK 39.51N 104.55W
04/20/2005 0.75 INCH ELBERT CO TRAINED SPOTTER
0602 PM HAIL 4 S STRASBURG 39.68N 104.30W
04/20/2005 1.00 INCH ARAPAHOE CO TRAINED SPOTTER
NUMEROUS 3/4 INCH HAIL. BROKEN CAR WINDSHIELD
0610 PM HAIL STRASBURG 39.74N 104.30W
04/20/2005 0.75 INCH ARAPAHOE CO LAW ENFORCEMENT
&&
RAYLocal storm report, Apr 20, 6:24 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
624 PM MDT WED APR 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 5 W DENVER INTERNATIONA 39.87N 104.77W
04/20/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
MOST HAIL PEA TO DIME SIZE.
0551 PM HAIL 11 SE ARAPAHOE PARK 39.51N 104.55W
04/20/2005 0.75 INCH ELBERT CO TRAINED SPOTTER
0602 PM HAIL 4 S STRASBURG 39.68N 104.30W
04/20/2005 1.00 INCH ARAPAHOE CO TRAINED SPOTTER
NUMEROUS 3/4 INCH HAIL. BROKEN CAR WINDSHIELD
0610 PM HAIL STRASBURG 39.74N 104.30W
04/20/2005 0.75 INCH ARAPAHOE CO LAW ENFORCEMENT
0619 PM HAIL 3 N BYERS 39.75N 104.23W
04/20/2005 1.00 INCH ADAMS CO TRAINED SPOTTER
COVERING GROUND
&&
RAYLocal storm report, Apr 20, 6:52 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
652 PM MDT WED APR 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 5 W DENVER INTERNATIONA 39.87N 104.77W
04/20/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
MOST HAIL PEA TO DIME SIZE.
0551 PM HAIL 11 SE ARAPAHOE PARK 39.51N 104.55W
04/20/2005 0.75 INCH ELBERT CO TRAINED SPOTTER
0602 PM HAIL 4 S STRASBURG 39.68N 104.30W
04/20/2005 1.00 INCH ARAPAHOE CO TRAINED SPOTTER
NUMEROUS 3/4 INCH HAIL. BROKEN CAR WINDSHIELD
0610 PM HAIL STRASBURG 39.74N 104.30W
04/20/2005 0.75 INCH ARAPAHOE CO LAW ENFORCEMENT
0619 PM HAIL 3 N BYERS 39.75N 104.23W
04/20/2005 1.00 INCH ADAMS CO TRAINED SPOTTER
COVERING GROUND
0625 PM HAIL COUNTRY GARDENS 39.69N 104.32W
04/20/2005 1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0647 PM HAIL 2 SSE BYERS 39.69N 104.21W
04/20/2005 0.25 INCH ARAPAHOE CO TRAINED SPOTTER
&&
RAYLocal storm report, Apr 20, 6:57 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
657 PM MDT WED APR 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 11 SW DEER TRAIL 39.50N 104.19W
04/20/2005 0.88 INCH ELBERT CO TRAINED SPOTTER
0647 PM HAIL 2 SSE BYERS 39.69N 104.21W
04/20/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0625 PM HAIL COUNTRY GARDENS 39.69N 104.32W
04/20/2005 1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0619 PM HAIL 3 N BYERS 39.75N 104.23W
04/20/2005 1.00 INCH ADAMS CO TRAINED SPOTTER
COVERING GROUND
0610 PM HAIL STRASBURG 39.74N 104.30W
04/20/2005 0.75 INCH ARAPAHOE CO LAW ENFORCEMENT
0602 PM HAIL 4 S STRASBURG 39.68N 104.30W
04/20/2005 1.00 INCH ARAPAHOE CO TRAINED SPOTTER
NUMEROUS 3/4 INCH HAIL. BROKEN CAR WINDSHIELD
0551 PM HAIL 11 SE ARAPAHOE PARK 39.51N 104.55W
04/20/2005 0.75 INCH ELBERT CO TRAINED SPOTTER
0510 PM HAIL 5 W DENVER INTERNATIONA 39.87N 104.77W
04/20/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
MOST HAIL PEA TO DIME SIZE.
&&
RAYLocal storm report, Apr 20, 7:07 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
707 PM MDT WED APR 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL 1 S DEER TRAIL 39.60N 104.04W
04/20/2005 1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0704 PM HAIL LOCHBUIE 40.01N 104.72W
04/20/2005 0.75 INCH WELD CO TRAINED SPOTTER
0703 PM HAIL DEER TRAIL 39.62N 104.04W
04/20/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0650 PM HAIL 11 SW DEER TRAIL 39.50N 104.19W
04/20/2005 0.88 INCH ELBERT CO TRAINED SPOTTER
0647 PM HAIL 2 SSE BYERS 39.69N 104.21W
04/20/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0625 PM HAIL COUNTRY GARDENS 39.69N 104.32W
04/20/2005 1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0619 PM HAIL 3 N BYERS 39.75N 104.23W
04/20/2005 1.00 INCH ADAMS CO TRAINED SPOTTER
COVERING GROUND
0610 PM HAIL STRASBURG 39.74N 104.30W
04/20/2005 0.75 INCH ARAPAHOE CO LAW ENFORCEMENT
0602 PM HAIL 4 S STRASBURG 39.68N 104.30W
04/20/2005 1.00 INCH ARAPAHOE CO TRAINED SPOTTER
NUMEROUS 3/4 INCH HAIL. BROKEN CAR WINDSHIELD
0551 PM HAIL 11 SE ARAPAHOE PARK 39.51N 104.55W
04/20/2005 0.75 INCH ELBERT CO TRAINED SPOTTER
0510 PM HAIL 5 W DENVER INTERNATIONA 39.87N 104.77W
04/20/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
MOST HAIL PEA TO DIME SIZE.
&&
RAYThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 6:14 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 31 min |
| Apr 20, 6:22 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 38 min |
| Apr 20, 6:53 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 37 min |
| Apr 20, 7:06 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 39 min |
| Apr 20, 7:19 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 45 min |
| Apr 20, 7:29 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Washington | 47 min |
| Apr 20, 7:55 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 35 min |
| Apr 20, 8:14 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Washington | 46 min |
| Apr 20, 8:50 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 40 min |
| Apr 20, 9:28 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 47 min |
| Apr 20, 10:27 PM MDT | Severe Thunderstorm Warning | BOU | Phillips | 63 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.